Some fixed point theorems for nonexpansive self-mappings and multi-valued mappings in $b$-metric spaces

Babak Mohammadi, Farhan Golkarmanesh, Vahid Parvaneh


In this paper, motivated by [F. Vetro,  Filomat,  29:9 (2015),2011–2020] we present some fixed point results for a class ofnonexpansive self-mappings and multi-valued mappings in theframework of  $b$-metric spaces. Our results generalize and improvethe consequences of [ Khojasteh et al. Abstract and AppliedAnalysis, vol. 2014, Article ID 325840, 5 pages, 2014.] and [F. Vetro,  Filomat,  29:9 (2015),2011–2020].  Some examples are provided to illustrate our results.

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.